# SDR 2DYA20151009013

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 93,606 hours, 34,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, INSPECTORS FOUND FLIGHT DECK EMER EXIT LIGHT INOPERATIVE.  R & R EXIT LIGHT ASSEMBLY IAW MM 33-51-001.  OPERATIONAL CHECKED NORMAL IAW MM 33-51-00 202.
